# SDR HEEA082388

- Difficulty date: December 6, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SGL115Q
- Part serial: 1272
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR WILL NOT TURN OVER.
